Asymptotically exact equations of thin plates on the basis of Cosserat's theory
Doklady Akademii Nauk, Tome 262 (1982) no. 2, pp. 306-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_2_a10,
author = {V. A. Dudnikov and S. A. Nazarov},
title = {Asymptotically exact equations of thin plates on the basis of {Cosserat's} theory},
journal = {Doklady Akademii Nauk},
pages = {306--309},
year = {1982},
volume = {262},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_2_a10/}
}
V. A. Dudnikov; S. A. Nazarov. Asymptotically exact equations of thin plates on the basis of Cosserat's theory. Doklady Akademii Nauk, Tome 262 (1982) no. 2, pp. 306-309. http://geodesic.mathdoc.fr/item/DAN_1982_262_2_a10/